Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 522, NWS Atlanta, GA

August 15, 20235 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 15, 2023, 3:23 PM EDT for 5 counties in Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2023, 3:23 PM EDT (19:23 UTC)
Expired
Aug 15, 2023, 4:15 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butts County, GA, Henry County, GA, Jasper County, GA, Newton County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

276 
WUUS52 KFFC 151923
SVRFFC
GAC035-151-159-217-247-152015-
/O.NEW.KFFC.SV.W.0522.230815T1923Z-230815T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
323 PM EDT Tue Aug 15 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Rockdale County in north central Georgia...
  Southeastern Henry County in north central Georgia...
  Northeastern Butts County in central Georgia...
  Northwestern Jasper County in central Georgia...
  Southern Newton County in north central Georgia...

* Until 415 PM EDT.

* At 323 PM EDT, a severe thunderstorm was located over Ola, or 7
  miles east of McDonough, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  McDonough, Porterdale, Newborn, Mansfield, Stewart, Turtle Cove,
  Ola, Worthville, Starrsville, Calvin, Farrar, Eudora, North Alcovy,
  Fincherville, Kelleytown, Oak Hill, and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3356 8411 3357 8368 3353 8368 3349 8362
      3332 8365 3338 8416
TIME...MOT...LOC 1923Z 270DEG 29KT 3345 8402 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
052 
WWUS52 KFFC 151952
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Tue Aug 15 2023

GAC035-151-247-152002-
/O.CAN.KFFC.SV.W.0522.000000T0000Z-230815T2015Z/
Rockdale GA-Henry GA-Butts GA-
352 PM EDT Tue Aug 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ROCKDALE...
SOUTHEASTERN HENRY AND NORTHEASTERN BUTTS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3332 8365 3336 8386 3338 8386 3340 8390
      3354 8379 3357 8368 3353 8368 3349 8362
TIME...MOT...LOC 1952Z 270DEG 29KT 3345 8376 

$$

GAC159-217-152015-
/O.CON.KFFC.SV.W.0522.000000T0000Z-230815T2015Z/
Jasper GA-Newton GA-
352 PM EDT Tue Aug 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN JASPER AND SOUTHEASTERN NEWTON COUNTIES...

At 352 PM EDT, a severe thunderstorm was located over Eudora, or 10
miles northwest of Monticello, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newborn, Mansfield, Stewart, Calvin, Farrar, Eudora, Turtle Cove, and
North Alcovy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3332 8365 3336 8386 3338 8386 3340 8390
      3354 8379 3357 8368 3353 8368 3349 8362
TIME...MOT...LOC 1952Z 270DEG 29KT 3345 8376 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:16 PM EDT, 7 minutes earlier.

Area forecast discussion, Aug 15, 3:16 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Tue Aug 15 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Wednesday)
Issued at 305 PM EDT Tue Aug 15 2023

The cold front continues to slowly drift through the CWA, firing
a couple lines of thunderstorms along the I20 corridor and
Northward. CAPE values >3000 J/Kg and DCAPEs >1100 have lead to a
few svr warnings already. That said, given the even juicier
environment (CAPE values ~5000 and DCAPE ~1500) across central GA,
greater thunderstorm coverage may also accompany a greater
damaging wind threat. Other hazards this afternoon will include
frequent lightning and locally heavy rainfall.

This evening and tonight, the front begins to stall across the
Southeastern CWA. PoPs will continue overnight along the boundary,
however drier and cooler conditions to the north will prevail
(yeah!). Lows tonight for much of North and parts of Central GA will
finally see those 60s we all have dreamed of. That said, PoPs may
surge slightly across the Southeast CWA tomorrow afternoon with the
seabreeze and diurnal heating. Overall though the rest of the area
should be cooler and dry.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 305 PM EDT Tue Aug 15 2023

The long term continues to look fairly quiet with a couple of
cooler and pleasant days for the late week period followed by
rapidly warming conditions as the upper ridge builds. Previous
discussion follows for more detail...

RW

Previous LONG TERM...
Issued at 405 AM EDT Tue Aug 15 2023

An amplified upper level pattern will be in place as the extended
period begins, with a persistent ridge over the western CONUS and
a longwave trough digging southward across the eastern CONUS. At
the surface, the frontal boundary from the short term period is
expected to be stalled from far southwest Georgia to east central
Georgia. A drier airmass will be in place in the areas behind the
front, with dewpoints in the low to mid 60s in north Georgia and
mid to upper 60s in central Georgia. Precipitable water values are
also anticipated to be below 1" behind the front as the period
begins on Wednesday night. After a cool start to the morning,
temperatures on Thursday will run near daily averages, with highs
in the upper 80s and low 90s. Not only will the limited low-level
moisture make it feel refreshing outside compared to the earlier
parts of the week, it will also inhibit instability, limiting the
chances for diurnally driven convection. In fact, precipitation
chances will be mainly confined to along and south of the frontal
boundary. At this time, slight chance to low-end chance PoPs are
confined to east-central Georgia on Thursday. However, some
uncertainty remains as to exactly where the front will stall -- if
it becomes stationary further north than currently anticipated,
warmer temperatures and higher humidity, and thus greater
thunderstorm chances, will also be expected further to the north.

On Friday, the trough over the eastern CONUS will begin to lift away
as the aforementioned ridge begins to build into the Southern Plains
from the west. Temperatures will undergo a gradual warming trend
through the end of the week, with highs rising into the low to mid
90s on Friday. The position of the ridge will does not appear
favorable for a return to the northwesterly upper level flow regime
and subsequent MCS development. Meanwhile, the development of a more
typical summertime Bermuda ridge is anticipated over the western
Atlantic on Friday into the weekend. This setup will favor hot and
humid conditions, with temperatures reaching into the mid 90s and
dewpoints ranging from the upper 60s to mid 70s, through the
weekend. It appears that thunderstorms that develop this weekend
will be of the diurnally-driven pulse convection nature, with the
best coverage likely in central Georgia where instability will be
greatest.

King

&&

.AVIATION...
(18Z TAFS)
Issued at 130 PM EDT Tue Aug 15 2023

VFR areawide with TEMPOs moved up to account for earlier than
expected convection across North GA (18Z-22Z). Further amend might
be needed with rear development. Winds may become gusty,
particularly around thunderstorms. W-WSW winds will continue to turn
to NW through the afternoon hours behind front. VSBYs at MCN may
drop tonight as front stalls to the SE.

//ATL Confidence...18Z Update...
Medium confidence rear PoPs and motion of cold front. High
confidence all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  86  65  88 /  10   0   0   0
Atlanta         65  85  66  88 /   0   0   0   0
Blairsville     57  80  60  82 /   0   0   0   0
Cartersville    61  84  61  86 /   0   0   0   0
Columbus        70  89  68  92 /  30   0  10  10
Gainesville     63  84  65  86 /   0   0   0   0
Macon           70  89  69  91 /  60  10  20  10
Rome            63  85  63  88 /   0   0   0   0
Peachtree City  63  85  63  88 /  10   0   0   0
Vidalia         73  88  73  91 /  60  50  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051-
058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....RW
AVIATION...SM
Hazardous weather outlook, Aug 15, 11:48 AM EDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1148 AM EDT Tue Aug 15 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1148 AM EDT Tue Aug 15 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect from 10 AM until 8 PM EDT for
portions of central and east Georgia. Heat index values of up to
106 degrees are expected. Appropriate precautions should be taken
to avoid heat related illnesses, including but not limited to
drinking plenty of fluids, using air-conditioning when possible,
staying out of the sun, and checking up on relatives and
neighbors.

Numerous showers and thunderstorms are expected this afternoon into
tonight as a cold front advances through north and central
Georgia. A few storms associated with this system may become
strong, capable of producing gusty winds, frequent lightning, and
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms will be possible primarily in
central Georgia each afternoon and evening from Wednesday through
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 15, 2:27 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT Tue Aug 15 2023

GAZ044-054-055-057-151900-
Fayette GA-Clayton GA-Henry GA-South Fulton GA-
227 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of northeastern
Fayette, northwestern Henry, south central Fulton and Clayton
Counties through 300 PM EDT...

At 227 PM EDT, a strong thunderstorm was over Riverdale, or near
Jonesboro, moving east at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McDonough, Fayetteville, Jonesboro, City of South Fulton, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Morrow, Lake City, Hartsfield-Jackson Airport, Lake Spivey, Rex,
Ellenwood, Hidden Valley Park, Fort Gillem, Flippen, and Conley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3365 8452 3364 8424 3363 8424 3363 8423
      3364 8423 3364 8419 3346 8415 3348 8453
TIME...MOT...LOC 1827Z 276DEG 22KT 3357 8443

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 15, 2:35 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Tue Aug 15 2023

GAZ049-059-060-151900-
Morgan GA-Putnam GA-Jasper GA-
235 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of southern Morgan,
northwestern Putnam and northeastern Jasper Counties through 300 PM
EDT...

At 235 PM EDT, a strong thunderstorm was near Farrar, or 9 miles west
of Madison, moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Madison, Newborn, Buckhead, Rock Eagle 4-H Center, Godfrey, and
Farrar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3340 8337 3348 8368 3349 8367 3349 8370
      3350 8368 3352 8369 3360 8367 3360 8336
TIME...MOT...LOC 1835Z 283DEG 18KT 3353 8363

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 15, 2:56 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EDT Tue Aug 15 2023

GAZ053>057-151945-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Henry GA-
256 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of northwestern
Spalding, southern Fayette, southwestern Henry, east central Coweta
and southern Clayton Counties through 345 PM EDT...

At 256 PM EDT, a strong thunderstorm was over Senoia, or 11 miles
southwest of Fayetteville, moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Griffin, Peachtree City, Hampton, Senoia, Brooks, Sharpsburg, Turin,
Woolsey, Sunny Side, Starrs Mill, Birdie, Vaughn, Inman, Atlanta
Motor Speedway, Lake Horton, and Highland Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3329 8467 3338 8464 3342 8430 3326 8429
TIME...MOT...LOC 1856Z 271DEG 19KT 3331 8457

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 15, 3:01 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Tue Aug 15 2023

GAZ038-039-050-051-151945-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
301 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of northeastern Greene,
Taliaferro, southwestern Wilkes and south central Oglethorpe Counties
through 345 PM EDT...

At 300 PM EDT, a strong thunderstorm was near Union Point, or 9 miles
northeast of Greensboro, moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Washington, Crawfordville, Union Point, Woodville, Sharon, Ficklin,
Lundberg, Robinson, Daniel Springs, Lyneville, Raytown, Philomath,
Alexander Stephens Park, Sandy Cross, and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3353 8273 3352 8274 3356 8312 3373 8311
      3375 8271
TIME...MOT...LOC 1900Z 271DEG 19KT 3365 8304

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 15, 3:09 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
309 PM EDT Tue Aug 15 2023

GAZ052-066-067-151945-
Troup GA-Heard GA-Meriwether GA-
309 PM EDT Tue Aug 15 2023

...Strong thunderstorms will impact portions of northern Meriwether,
south central Heard and central Troup Counties through 345 PM EDT...

At 309 PM EDT, a line of strong thunderstorms was along a line
extending from Saint Marks to Abbottsford, and moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, Hogansville, Gay, Saint Marks, Mountville, Louise, State
Line Park, Abbottsford, Piedmont Heights, Harrisonville, Hillcrest,
Wares Crossroads, and Glenn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3319 8497 3311 8453 3296 8520 3308 8523
      3316 8524
TIME...MOT...LOC 1909Z 275DEG 32KT 3314 8481 3307 8518

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 15, 3:17 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
317 PM EDT Tue Aug 15 2023

GAZ046-048-057>059-151945-
Butts GA-Rockdale GA-Jasper GA-Newton GA-Henry GA-
317 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of southern Rockdale,
central Henry, north central Butts, northwestern Jasper and Newton
Counties through 345 PM EDT...

At 317 PM EDT, a strong thunderstorm was over Ola, or near McDonough,
moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McDonough, Covington, Stockbridge, Oxford, Porterdale, Mansfield,
Stewart, Ola, Magnet, Almon, Richardson Park, Starrsville, Brick
Store, Eudora, Flippen, North Alcovy, Fincherville, Kelleytown, Oak
Hill, and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3361 8416 3363 8371 3362 8370 3337 8374
      3344 8420
TIME...MOT...LOC 1917Z 276DEG 26KT 3347 8405

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 10:45 PM EDTSpecial Weather StatementFFCDade30 min
Aug 14, 11:06 PM EDTSevere Thunderstorm WarningFFCDade, Walker39 min
Aug 14, 11:26 PM EDTSpecial Weather StatementFFCWalker34 min
Aug 15, 12:09 AM EDTSpecial Weather StatementFFCDade36 min
Aug 15, 1:31 AM EDTSpecial Weather StatementFFCDade29 min
Aug 15, 2:53 AM EDTSpecial Weather StatementFFCMurray37 min
Aug 15, 3:28 AM EDTSpecial Weather StatementFFCFannin, Gilmer32 min
Aug 15, 3:47 AM EDTSpecial Weather StatementFFCTowns, Union, White43 min
Aug 15, 4:35 AM EDTSpecial Weather StatementFFCTowns, Union25 min
Aug 15, 9:12 AM EDTSpecial Weather StatementFFCChattooga, Floyd48 min
Aug 15, 11:04 AM EDTSpecial Weather StatementFFCFloyd26 min
Aug 15, 1:08 PM EDTSpecial Weather StatementFFCBanks37 min
Aug 15, 1:21 PM EDTSpecial Weather StatementFFCMadison24 min
Aug 15, 1:22 PM EDTSpecial Weather StatementFFCWalton38 min
Aug 15, 1:25 PM EDTSpecial Weather StatementFFCClarke, Oconee35 min
Aug 15, 1:26 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe34 min
Aug 15, 1:37 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee, Oglethorpe38 min
Aug 15, 1:43 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton47 min
Aug 15, 1:50 PM EDTSpecial Weather StatementFFCHeard25 min
Aug 15, 1:57 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe33 min
Aug 15, 2:00 PM EDTSpecial Weather StatementFFCCobb, Fulton45 min
Aug 15, 2:05 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes40 min
Aug 15, 2:23 PM EDTSpecial Weather StatementFFCHeard52 min
Aug 15, 2:27 PM EDTSpecial Weather StatementFFCClayton33 min
Aug 15, 2:30 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes45 min
Aug 15, 2:35 PM EDTSpecial Weather StatementFFCMorgan25 min
Aug 15, 2:35 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry40 min
Aug 15, 2:44 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether46 min
Aug 15, 2:56 PM EDTSpecial Weather StatementFFCFayette49 min
Aug 15, 3:01 PM EDTSpecial Weather StatementFFCTaliaferro44 min
Aug 15, 3:09 PM EDTSpecial Weather StatementFFCTroup36 min
Aug 15, 3:14 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Spalding46 min
Aug 15, 3:17 PM EDTSpecial Weather StatementFFCHenry, Newton28 min
Aug 15, 3:29 PM EDTSpecial Weather StatementFFCPike, Spalding31 min
Aug 15, 3:39 PM EDTSpecial Weather StatementFFCWarren36 min
Aug 15, 3:41 PM EDTSpecial Weather StatementFFCTreutlen34 min
Aug 15, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Lamar, Monroe, Pike and 2 more44 min
Aug 15, 3:51 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Newton, Putnam39 min
Aug 15, 3:59 PM EDTSpecial Weather StatementFFCMeriwether31 min
Aug 15, 4:07 PM EDTSpecial Weather StatementFFCHarris23 min
Aug 15, 4:17 PM EDTSpecial Weather StatementFFCJones, Monroe43 min
Aug 15, 4:24 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro, Warren51 min
Aug 15, 4:27 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Talbot, Taylor28 min
Aug 15, 4:35 PM EDTSpecial Weather StatementFFCGlascock, Warren25 min
Aug 15, 4:50 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Washington, Wilkinson25 min
Aug 15, 4:55 PM EDTSpecial Weather StatementFFCPeach35 min
Aug 15, 5:05 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs40 min
Aug 15, 5:08 PM EDTSevere Thunderstorm WarningFFCJones, Twiggs, Wilkinson52 min
Aug 15, 5:14 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Washington46 min
Aug 15, 5:15 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Schley, Stewart, Webster30 min
Aug 15, 5:18 PM EDTSpecial Weather StatementFFCHouston27 min
Aug 15, 5:28 PM EDTSpecial Weather StatementFFCMacon, Schley32 min
Aug 15, 5:28 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Peach, Twiggs47 min
Aug 15, 5:30 PM EDTSpecial Weather StatementFFCTreutlen30 min
Aug 15, 5:46 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Marion, Schley, Taylor44 min
Aug 15, 5:48 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson42 min
Aug 15, 6:08 PM EDTSpecial Weather StatementFFCLaurens37 min
Aug 15, 6:09 PM EDTSpecial Weather StatementFFCPulaski36 min
Aug 15, 6:11 PM EDTSpecial Weather StatementFFCEmanuel34 min
Aug 15, 6:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski49 min
Aug 15, 6:27 PM EDTSpecial Weather StatementFFCCrisp33 min
Aug 15, 6:34 PM EDTSpecial Weather StatementFFCLaurens41 min
Aug 15, 6:36 PM EDTSevere Thunderstorm WarningFFCDodge, Dooly, Pulaski, Wilcox39 min
Aug 15, 7:11 PM EDTSpecial Weather StatementFFCDodge, Telfair34 min
Aug 15, 7:33 PM EDTSpecial Weather StatementFFCToombs, Wheeler42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.